# SDR REXA2013061100989

- Difficulty date: June 11, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LBL 9 ANGLE AT 280.00 CRACKED.  LOCATED & DRILLED NEW ANGLE IAW SRM 51-40-11.
